# SDR HALA2010072500333

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,156 hours, 17,768 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING APU WOULD NOT START. AUTO SHUTDOWN TWICE. TEMP OK. HUNG UP AT 30 RPM AND SHUTDOWN.  PERFORMED VISUAL INSP OF APU. NO DISCREPANCIES NOTED. PERFORMED ECU BITE IAW AMM 49-11-00-1, FIG 103. APU ELECTRICAL AND PNEUMATIC LOADS NORMAL. START ABORTED FAULT PRESENT, LAST (2) ATTEMPTS PRIOR TO MX SUCCESSFUL ATTEMPTS. NO FURTHER FAULTS.
